Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

26 year old concerned about not having a proper erection. Remedy?

i m a graduate student from kenya.i m 26 yrs old.i have been dating a lady for about 2yrs of which during these period we have been having a perfect sex until last week when i encountered a strange effect.i could not sustain erection for long,is there any problem with me or thats just normal.but now i do erect but not every time.what could be the i not attracted to her any more or do i have an erection me.but when im next to some other ladys i do sometimes have full erection of the penis .
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
You are a young person and had perfect sex foe a period of 2 years and now you have noticed that you are not getting hard erection.But there is nothing to worry as this is a temporary phenomenon and occurs due to stress or you have notced that you are getting erection when you are attracted to a another lady.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor